ISSN: 1300-7777 E-ISSN: 1308-5263
Development of autoimmune hemolytic anemia during the treatment of a patient with acute myelomonocytic leukemia [Turk J Hematol]
Turk J Hematol. 2005; 22(2): 95-99

Development of autoimmune hemolytic anemia during the treatment of a patient with acute myelomonocytic leukemia

Pınar Tarkun1, Abdullah Hacıhanefioğlu1, Emine Demirbağ2, Tuğba Turgut2
1Department Of Hematology, Kocaeli University School Of Medicine, Kocaeli, Turkey
2Department Of Internal Medicine, Kocaeli University Of Medical School, Kocaeli, Turkey

Drug induced autoimmune hemolytic anemia is a well-known complication of drug therapy but it is often misdiagnosed. Drug induced autoimmune hemolytic anemia is difficult to differantiate from classical autoimmune hemolytic anemia. Here, we have reported a case with autoimmune hemolytic anemia might be caused by drugs such as teicoplanin, imipenem and amphotericin B. In our case, on the fifteenth postadmission day was occur autoimmune hemolytic anemia. At this while, chemotherapy of patient had been completed and the patient have been taking antibiotherapy which include teicoplanin, imipenem and amphotericin B. Antibiotherapy could not be stopped because of febrile neutropenia. Symptoms and sings of anemia improved with prednisolon therapy. Suspicious drug must be stopped in drug induced autoimmune hemolytic anemia but in the conditions that drug could not be stopped, steroid treatment can be used in the treatment of hemolytic anemia.

Keywords: Autoimmune, Hemolytic anemia, Drug induced autoimmune hemolytic anemia.


Akut miyelomonositik lösemili bir hastanın tedavisi srasında ortaya çıkan otoimmün hemolitik anemi

Pınar Tarkun1, Abdullah Hacıhanefioğlu1, Emine Demirbağ2, Tuğba Turgut2
1Department Of Hematology, Kocaeli University School Of Medicine, Kocaeli, Turkey
2Department Of Internal Medicine, Kocaeli University Of Medical School, Kocaeli, Turkey

ilaca bağlı otoimmün hemolitik anemi, ilaç tedavisinin iyi bilinen bir komplikasyonudur fakat sıklıkla yanlış tanı konulur. ilaca bağlı otoimmün hemolitik anemiyi klasik otoimmün hemolitik anemiden ayırmak zordur. Biz, burada; teikoplanin, imipenem, amfoterisin B gibi ilaçların neden olabildiği otoimmün hemolitik anemili bir olgu sunmaktayız. Olgumuzda; kabul sonrası 15. günde otoimmün hemolitik anemi gelişti. Bu sırada hastanın kemoterapisi tamamlanmıştı ve hasta teikoplanini imipenem ve amfoterisin B`yi içeren antibiyotik tedavisi almaktaydı. Febril nötropeni nedeni ile antibiyotik tedavisi kesilemedi. Aneminin semptom ve bulguları prednizolon tedavisi ile düzeldi. ilaca bağlı otoimmün hemolitik anemide, şüpheli ilaç kesilmelidir fakat ilacın kesilemediği durumlarda steroid tedavisi hemolitik aneminin tedavisinde kullanılabilir.

Anahtar Kelimeler: Otoimmünite, Hemolitik anemi, ilaca bağlı otoimmün hemolitik anemi.


Pınar Tarkun, Abdullah Hacıhanefioğlu, Emine Demirbağ, Tuğba Turgut. Development of autoimmune hemolytic anemia during the treatment of a patient with acute myelomonocytic leukemia. Turk J Hematol. 2005; 22(2): 95-99

Corresponding Author: Pınar Tarkun, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686